# SDR SWAA2025122942478

- Difficulty date: December 4, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 51,234 hours, 31,377 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 116A3118U10
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER IS CRACKED BS 500D BETWEEN STRINGERS 19 & 20R.   REMOVED AND REPLACED FAIRING FORMER ON WING BODY BS 500D BETWEEN S19 AND S20R IAW SRM 51-40-02; 51-40-05 AND  DWG 116A3010 REV A.
